Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 30, NWS Albuquerque, NM

May 8, 2017Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 8, 2017, 6:45 PM MDT for Chaves County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2017, 6:45 PM MDT (00:45 UTC)
Expired
May 8, 2017, 7:16 PM MDT
In force
31 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 135 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
3753 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

947 
WUUS55 KABQ 090045
SVRABQ
NMC005-090130-
/O.NEW.KABQ.SV.W.0030.170509T0045Z-170509T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
645 PM MDT MON MAY 8 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Chaves County in southeastern New Mexico...

* Until 730 PM MDT.

* At 645 PM MDT, a severe thunderstorm was located 19 miles southwest
  of Roswell, moving north at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Roswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3304 10462 3307 10483 3348 10485 3346 10448
TIME...MOT...LOC 0045Z 185DEG 30KT 3314 10472 

HAIL...1.00IN
WIND...60MPH
 
$$

34
2 follow-up statements
975 
WWUS55 KABQ 090100
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
700 PM MDT MON MAY 8 2017

NMC005-090130-
/O.CON.KABQ.SV.W.0030.000000T0000Z-170509T0130Z/
Chaves-
700 PM MDT MON MAY 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL CHAVES COUNTY...

At 700 PM MDT, a severe thunderstorm was located 13 miles southwest
of Roswell, moving north at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Roswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3319 10458 3318 10483 3348 10485 3346 10448
TIME...MOT...LOC 0100Z 181DEG 32KT 3326 10473 

HAIL...1.00IN
WIND...60MPH
 
$$

34
272 
WWUS55 KABQ 090116
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
716 PM MDT MON MAY 8 2017

NMC005-090126-
/O.CAN.KABQ.SV.W.0030.000000T0000Z-170509T0130Z/
Chaves-
716 PM MDT MON MAY 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
southeastern New Mexico.

LAT...LON 3319 10458 3318 10483 3348 10485 3346 10448
TIME...MOT...LOC 0114Z 185DEG 30KT 3337 10472 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 5:36 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 8, 5:36 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
536 PM MDT Mon May 8 2017

.AVIATION...
00Z TAF CYCLE
Thunderstorm impacts are likely this evening at KROW and KTCC and
possible at KLVS and KSAF, with potential for large hail. High based
convection may enhance easterly winds at KABQ this evening. Timing
of strongest easterly gap/canyon wind at KABQ hard to nail down
overnight, but will likely see gusts to between 35-40kts for a
period. Otherwise, MVFR conditions will develop overnight at KLVS,
KTCC and KROW, with potential for a few hours of IFR conditions at
KLVS. Another round of potentially severe storms forecast Tuesday
afternoon, with short-lived MVFR conditions likely in/near storms.

11

&&

.PREV DISCUSSION...305 PM MDT Mon May 8 2017...
.SYNOPSIS...
A vigorous upper level low currently found over the northern Baja
region will slowly track over the Southwest area including northern
and central New Mexico through most of this week. Precipitation in
the form of higher elevation snow, severe weather and heavier rain
will occur during this event although favor northern and eastern
areas the most. High temperatures will also be below normal through
Thursday. A warming trend will start up on Friday and last through
Monday next week due to ridging.

&&

.DISCUSSION...
SPC expanded the severe weather threat this morning and this jives
with the significant moisture advection originating from the high
plains and Gulf region. With the upper low currently over the
northern Baja...a severe weather outbreak signature is very possible
late this afternoon into the overnight hours. Lots of significant
wind shear combined with heavy juice and upper level diffluence
usually spells unusual activity. A watch issuance is likely.

Made some tweaks to the modeled PoP and temp fields but didn't make
may big changes. Models are pretty similar and the continuity has
been there as well. Adjusted high temps lower than model guidance
across some northern areas Tue/Wed due to heavy cloud cover and the
upper low position. Raised overnight lows slightly due to cloud cover
and higher dewpoints. Did reduced QPF numbers along the east slopes
of the Sangres but that is the bulls eye area and expect amounts up
to 1.5 inches and perhaps even higher. Snow is relegated to the
higher peaks so impact will be much less but looking at some heftier
amounts around Santa Fe Baldy. Perhaps over 1 foot. Folks recreating
in the back country will need to take note of the expected changing
weather conditions there. Model timing with the departing low still
looks to be intact and for Thur.

Models continue to show transitory ridging Friday through Monday.
Temperatures will warm accordingly and went a little above model
guidance for highs during this period due to deeper southerly flow
and height rises. Cant rule out some drier storms favoring the
northern mtns.

The next low is progged for the latter half of next week. Suspect
the dryline would become active across the east during that period
and some wind issues elsewhere. Perhaps some northern mtn
precipitation as well.

50

&&

.FIRE WEATHER...
A Pacific low off the northern Baja Coast will bring in breezy and
gusty south winds across NM today. Winds will reach 15-25 mph across
the area, with occasional gusts 35-45 mph possible. Divergence aloft
will destabilize the atmosphere to allow for afternoon thunderstorm
activity, initially firing up over the northern mtns. Storm activity
will expand later this afternoon, with the potential for isolated
severe storms over the eastern plains. Erratic gusty winds with
frequent cloud to ground lightning can be expected with thunderstorms
today. The strongest storms will be capable of 60 mph wind gusts and
hail size of one inch or greater. Thunderstorms that develop in the
west will be mostly dry. Storm motion will be from the S to N at
15-25 mph. Breezy conditions and RH below 15 percent across much of
the west will allow for a couple hours of critical fire conditions
over the SE portion of NM Fire Zone 101 from Mt. Taylor north to Hwy
550.

Overnight, Gulf moisture will continue to push west, thanks to the
strong upper low to our southwest. This will set up strong gap winds
through the central mtns into the Rio Grande Valley, including the
ABQ metro area. Tuesday will see another round of afternoon
thunderstorm activity, shifted a bit further north and east. Mixing
hgts and vent rates drop considerable Tuesday across the northern
and central mtn chain.

The center of the low moves over NM slowly Wednesday into Thursday,
keeping mixing hgts poor to fair across NM. Much cooler temperatures
filter into NM Wednesday helping to keep RH above critical for the
remainder of the week. Colder temperatures and wrap around moisture
should allow for the possibility of high elevation snow atop the
northern mtn peaks Wednesday night into Thursday morning. As the low
pushes off into the U.S. central plains Friday, a high amplitude
ridge begins to build in for the weekend. A drying and warming trend
will take place for the weekend, with minimum RH expected to also
drop below 15 percent. This could allow for critical fire conditions
to develop over western NM for the weekend, although winds look to
be the limiting factor at this time.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

50
Hazardous weather outlook, May 8, 10:49 AM MDT, 7 hours 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
1049 AM MDT Mon May 8 2017

NMZ501>540-091100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
1049 AM MDT Mon May 8 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms between 3pm and 11pm
MDT across the eastern third of New Mexico. This includes the I-25
corridor from just east of Las Vegas to Raton Pass as well as the I40
corridor from Clines to the Texas state line. The main threats will
be large and very large hail up to 2.00 inches in diameter and wind
gusts of 60 mph or higher. An isolated tornado cannot be ruled out
across the east central and southeast plains.

In western New Mexico, a couple of hours of localized critical fire
weather conditions will be possible, mainly around the continental
divide this afternoon as winds strengthen with low humidity. In
addition, a few stray showers and dry thunderstorms producing very
little rainfall, but strong wind gusts to 50 mph will be possible in
western New Mexico today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms are expected again across
eastern New Mexico Tuesday and Wednesday afternoon's and evening's
with large hail and damaging winds possible. The highest risk will be
in Curry and Roosevelt Counties on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

50

In the hours before

Local storm report, May 8, 5:08 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             8 SW TAIBAN             34.37N 104.11W
05/08/2017  M1.00 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701882

DAK
Local storm report, May 8, 5:50 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             ROY                     35.94N 104.20W
05/08/2017  E1.75 INCH       HARDING            NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1701883

DAK
Local storm report, May 8, 5:51 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             FORT SUMNER             34.48N 104.24W
05/08/2017  E1.50 INCH       DE BACA            NM   TWITTER FEED

&&

EVENT NUMBER ABQ1701884

50
Local storm report, May 8, 5:54 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             10 ESE MAES             35.63N 104.44W
05/08/2017  E1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701886

50
Local storm report, May 8, 6:32 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             7 W HOUSE               34.65N 104.03W
05/08/2017  M1.75 INCH       QUAY               NM   STORM CHASER

&&

EVENT NUMBER ABQ1701887

50
Special weather statement, May 8, 6:34 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
634 PM MDT MON MAY 8 2017

NMZ538-539-090100-
Eastern Lincoln County-Chaves County Plains-
634 PM MDT MON MAY 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL
CHAVES COUNTIES UNTIL 700 PM MDT...

At 634 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Hope, moving north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Southwestern Roswell.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
central and southeastern New Mexico.

LAT...LON 3344 10492 3342 10452 3297 10463 3297 10483
TIME...MOT...LOC 0034Z 177DEG 37KT 3305 10474

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 9, 3:30 PM MDTSpecial Weather StatementABQSandoval45 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.